# SDR 99ZZZX1672

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Bs 1970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE PIT STANCHION STA 1970 CORRODED 10 PERCENT, 100 PERCENT MATERIAL LOSS.
